Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Itching, white vaginal discharge. Wants to use clean and dry cream. Safe to use?

Hello Docs, My spouse is facing some problems.. she is a lil tensed about itching and discharge of white liquid from the vagina .. i advised her to use clean and dry cream but before using that we want to make sure that it is safe to use this product without the consultation of a doctor.. so please advice whether it is safe to use it.. ?? and can there be any side effects of using this cream ?? please reply soon and also e-mail the same to me, if possible, to my id YYYY@YYYY
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Thanks for the query to hcm.
Usually clear white vaginal discharge is due to physiological reason ( no disease) but itching may be due to poor hygiene condition so be aware about that .
You can use clean and dry cream without any side effect.
In my opinion also take one fluconazole tablet ( as an OTC) .
Mixed type cream will be good for such type of condition.
Good luck.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor